# SDR UF6A951016

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Engine: Pwa PW126A
- System (JASC): 7320 · Fuel Controlling System
- Part: Trim Switch
- Part number: 60750032155
- Condition: Stuck
- Location: Rt Engine
- Part time: 7,607 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT NR 5102 - WHEN ADVANCING POWER LEVER FOR TAKEOFF THE NR 2 ENGNE CONTROL ILLUMINATED.  MAINTENANCE FOUND ENGINE TRIM SWITCH STUCK IN, FREED SWITCH AND OPS CHECK GOOD.  (M)
